# SDR 249TR0020

- Difficulty date: November 13, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,331 hours, 26,818 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4084042911
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER SWITCH WILL NOT LOCK ON.  TRIPS BREAKER.  PLACED ON MEL 22-3-1.  11/20/2003:  REPLACED YAW DAMPER COUPLER.  OPS NORMAL PER MM 22-12-01.  CLEARED MEL 22-3-1.
